On holomorphic maps into compact non-Kähler manifolds
Annales de l'Institut Fourier, Volume 54 (2004) no. 6, p. 1827-1854
We study the extension problem of holomorphic maps σ:HX of a Hartogs domain H with values in a complex manifold X. For compact Kähler manifolds as well as various non-Kähler manifolds, the maximal domain Ω σ of extension for σ over Δ is contained in a subdomain of Δ. For such manifolds, we define, in this paper, an invariant Hex n (X) using the Hausdorff dimensions of the singular sets of σ’s and study its properties to deduce informations on the complex structure of X.
On étudie le prolongement des applications holomorphes σ:HX définies sur un ouvert de Hartogs H et à valeurs dans une variété holomorphe X. Pour les variétés kähleriennes compactes ainsi que pour certaines variétés compactes non kähleriennes le domaine maximal Ω σ de prolongement de σ au dessus du polydisque Δ est un domaine contenu dans Δ. Pour de telles variétés compactes, on définit, dans cet article, un invariant Hex n (X) qui utilise la dimension de Hausdorff de l’ensemble singulier de σ et on étudie ses propriétés afin d’en déduire des informations sur la structure complexe de X.
DOI : https://doi.org/10.5802/aif.2068
Classification:  32D10,  32D15,  32H02,  32J17,  32J18
Keywords: extension of holomorphic map, envelope of holomorphy, non-Kähler manifold
     author = {Kato, Masahide and Okada, Noboru},
     title = {On holomorphic maps into compact non-K\"ahler manifolds},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {54},
     number = {6},
     year = {2004},
     pages = {1827-1854},
     doi = {10.5802/aif.2068},
     mrnumber = {2134226},
     zbl = {1077.32003},
     language = {en},
     url = {https://aif.centre-mersenne.org/item/AIF_2004__54_6_1827_0}
On holomorphic maps into compact non-Kähler manifolds. Annales de l'Institut Fourier, Volume 54 (2004) no. 6, pp. 1827-1854. doi : 10.5802/aif.2068. https://aif.centre-mersenne.org/item/AIF_2004__54_6_1827_0/

[D] G. Dloussky Enveloppes d'holomorphie et prolongements d'hypersurfaces, Séminaire Pierre Lelong 1975-76, Springer (Lec. Notes in Math) Tome 578 (1977), pp. 215-235 | Zbl 0372.32008

[DG] F. Docquier; H. Grauert Levisches Problem und Rungescher Satz für Teilgebiete Steinscher Mannigfaltigkeiten, Math. Ann, Tome 140 (1960), pp. 94-123 | MR 148939 | Zbl 0095.28004

[I1] S. M. Ivashkovich The Hartogs-type extension theorem for the meromorphic maps into compact Kähler manifolds, Invent. math., Tome 109 (1992), pp. 47-54 | MR 1168365 | Zbl 0738.32008

[I2] S. M. Ivashkovich Extension properties of meromorphic mappings with values in non-Kähler complex manifolds (2003) (preprint) | Zbl 1081.32010

[Kr] M. Krachni Prolongement d'applications holomorphes, Bull. Soc. math. France, Tome 118 (1990), pp. 229-240 | Numdam | MR 1087380 | Zbl 0718.32013

[Kt1] Ma. Kato Factorization of compact complex 3-folds which admit certain projective structures, Tohoku Math. J., Tome 41 (1989), pp. 359-397 | MR 1007095 | Zbl 0686.32016

[Kt2] Ma. Kato Examples on an Extension Problem of Holomorphic Maps and a Holomorphic 1-Dimensional Foliation, Tokyo J. Math, Tome 13 (1990), pp. 139-146 | MR 1059019 | Zbl 0718.32014

[M] B. Malgrange Lectures on the theory of functions of several complex variables, Tata Inst. Fund. Research, Bombay (1958) | Zbl 0184.10903

[O] N. Okada An example of holomorphic maps which cannot be extended meromorphically across a closed fractal subset, Mini-Conference on Algebraic Geometry (Saitama University, Urawa) (2000), pp. 42-53

[Sh] B. Shiffman On the removal of singularities of analytic sets, Michigan Math. J, Tome 15 (1968), pp. 111-120 | MR 224865 | Zbl 0165.40503

[Si] Y. T. Siu Techniques of extension of analytic objects, Dekker, New York (1974) | MR 361154 | Zbl 0294.32007